# SDR A6WA2019012446324

- Difficulty date: January 23, 2019
- Submitted: January 24, 2019
- Operation: Air carrier
- Aircraft: N452AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7835
- Aircraft time: 34,055 hours, 32,800 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF SKIN PANEL (FS 193.00 TO FS 280.00) FOUND SEVERAL OVERSIZED HOLES.
